# SDR CA980615001

- Difficulty date: June 6, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Curtis C46FAIRLIFT
- Engine: Pwa R280051
- Propeller: Hamstd 23E50
- System (JASC): 2435 · Starter-Generator
- Part: Generator
- Part number: P1
- Condition: Failed
- Location: Nr 1 Engine
- Component: Westinghouse
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING START, THE NR 1 GENERATOR WOULD NOT COME ON-LINE, THE AIRCRAFT WAS DISPATCHED, IN COMPLIANCE WITH THE MMEL, TO GO WITH ONE GENERATOR.  THE NR 1 GENERATOR WAS REPLACED AT THE AIRCRAFT'S ARRIVAL POINT.
